MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO HERNIA SYSTEM 7.5CM UNDERLAY; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO HERNIA SYSTEM 7.5CM UNDERLAY; MESH, SURGICAL, POLYMERIC
Model Number UHSM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery and mesh was implanted on (b)(6) 2011.It was reported that the patient underwent a hernia repair procedure on (b)(6) 2012 and mesh was implanted.It was reported the patient experienced an undisclosed adverse event.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/24/2020.

Brand Name
ULTRAPRO HERNIA SYSTEM 7.5CM UNDERLAY
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8225499
Report Number2210968-2018-77897
Device Sequence Number2267045
Product Code FTL
UDI-Device Identifier10705031132467
UDI-Public10705031132467
Combination Product (Y/N)N
PMA/510(K) Number
K071249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model NumberUHSM
Device Catalogue NumberUHSM
Device Lot NumberDC8MHZA0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR